A Modified Class of Conjugate Gradient Algorithms Based on Quadratic Model for Nonlinear Unconstrained Optimization
AL-Rafidain Journal of Computer Sciences and Mathematics,
2014, Volume 11, Issue 1, Pages 25-37
AbstractIn this paper, we have investigated a new class of conjugate gradient algorithms for unconstrained non-linear optimization which are based on the quadratic model. Some theoretical results are investigated which are sufficient descent and ensure the local convergence of the new proposed algorithms. Numerical results show that the proposed algorithms are effective by comparing with the Polak and Ribiere algorithm.
- Article View: 31
- PDF Download: 38